Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The differential equation $ \Delta x=2H(x\sb{u}\wedge x\sb{v})$ with vanishing boundary values

Author: Henry C. Wente
Journal: Proc. Amer. Math. Soc. 50 (1975), 131-137
MSC: Primary 35J65; Secondary 49F10
MathSciNet review: 0374673
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ x(u,v)$ is a solution to the system $ \Delta x = 2H({x_u} \wedge {x_v})$ on a bounded domain $ G \subset {R^2}$ with finite Dirichlet integral and with $ x = 0$ on $ \partial G$, then $ x \equiv 0$ for simply connected $ G$, but for doubly-connected $ G$ we construct nontrivial solutions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J65, 49F10

Retrieve articles in all journals with MSC: 35J65, 49F10

Additional Information

PII: S 0002-9939(1975)0374673-1
Keywords: Dirichlet integral, constant mean curvature, oriented volume functional
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia